# SDR WX0A2016042973142

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 54,634 hours, 47,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE BROKEN.  R & R MEGA PHONE IAW AMM 25-60-00.
